MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEADS (COCRMO) DIA.42MM
Model Number 1322.09.420
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Shoulder revision surgery of a smr anatomic total prosthesis performed on (b)(6) 2025, due to cuff failure.It was reported that the patient tore their rotator cuff and needed a reverse total shoulder.The following devices were removed: · smr humeral head ø42 mm (product code 1322.09.420, lot #2119265 - ster.2100333).· liner for metalback glenoid standard (product code 1377.50.010, lot #21at2c8 - ster.2200049).· smr adaptor taper (product code and lot # unknown).· humeral body (product code and lot # unknown).The prosthesis was converted to reverse configuration: a dia.36mm reverse liner +6mm, a dia.36mm glenosphere, a lateralized connector +4mm and a reverse humeral body were implanted.It was reported that the previous surgery was performed at the end of (b)(6) 2025 (but the exact date is unknown).Patient is a female, 64 years old.Event happened in the us.
 
Additional Manufacturer Narrative
Checking the dhrs of the involved lot #2119265, no pre-existing anomaly was found on the 70 devices manufactured with that lot #.According to our records, at least 47 out of 70 humeral heads belonging to lot #2119265 and ster.2100333 have been implanted and this is the only complaint received on this lot #.Device analysis: devices involved were not returned to lima corporate for further analysis.No additional details were available on this event, specifically pre-operative x-rays weren't accessible.Based on the very few information received, we are not able to further investigate the root cause of the event.The check of manufacturing charts highlighted no anomalies on the components manufactured with the involved lot #2119265.The patient tore their rotator cuff a couple of months from the primary implant.The event is not product related.Pms data: according to lima corporate pms data, the revision rate of smr anatomic prosthesis (total and hemi) due to cuff failure is (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Lima corporate continues monitoring the market to promptly detect any similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEADS (COCRMO) DIA.42MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key22104932
Report Number3008021110-2025-00047
Device Sequence Number8205624
Product Code KWT
UDI-Device Identifier08033390001373
UDI-Public08033390001373
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1322.09.420
Device Catalogue Number1322.09.420
Device Lot Number2119265
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown